Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 340, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 20, 2013, 7:40 PM CDT for Bryan County, Johnston County, Marshall County, Oklahoma. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2013, 7:40 PM CDT (00:40 UTC)
- Expired
- May 20, 2013, 8:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Bryan County, OK, Johnston County, OK, Marshall County, OK
The radar
The Dallas/Ft Worth radar (KFWS), 165 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 8:00 PM CDT | TSTM WND DMG | 1 W Durant, OK | EMERGENCY MANAGEMENT REPORTS TREES DOWN AND POWER LINE DOWN IN WESTERN DURANT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 1:10 PM CDT | Tornado Watch | SPC | 9 hr |
| May 20, 7:39 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1025 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1909 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 457 m²/s²
- 0-3 km storm-relative helicity
- 387 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
261
WUUS54 KOUN 210040
SVROUN
OKC013-069-095-210130-
/O.NEW.KOUN.SV.W.0340.130521T0040Z-130521T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
740 PM CDT MON MAY 20 2013
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BRYAN COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHEASTERN JOHNSTON COUNTY IN SOUTHEAST OKLAHOMA...
EASTERN MARSHALL COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 830 PM CDT
* AT 736 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERE THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 3 MILES
NORTHWEST OF NIDA TO 4 MILES NORTHEAST OF WOODVILLE TO LAKE
TEXOMA...MOVING EAST AT 40 MPH.
HAZARDS IN THE WARNING INCLUDE...
DESTRUCTIVE WINDS IN EXCESS OF 75 MPH...
QUARTER SIZE HAIL...
* LOCATIONS IMPACTED INCLUDE...
DURANT...CALERA...COLBERT...CADDO...BOKCHITO...ACHILLE...SILO...
KENEFIC...ARMSTRONG...MEAD...WOODVILLE...BLUE...LAKE TEXOMA...
UTICA...LITTLE CITY...NIDA...CARTWRIGHT AND MCBRIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXTREMELY DAMAGING WINDS ARE EXPECTED. TAKE SHELTER NOW IN A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3380 9623 3383 9660 3385 9663 3389 9659
3389 9663 3392 9666 3390 9668 3386 9668
3384 9670 3384 9671 3401 9668 3416 9659
3415 9601
TIME...MOT...LOC 0039Z 263DEG 36KT 3416 9656 3402 9662 3391 9669
$$1 follow-up statement
771
WWUS54 KOUN 210125
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
825 PM CDT MON MAY 20 2013
OKC013-069-095-210134-
/O.EXP.KOUN.SV.W.0340.000000T0000Z-130521T0130Z/
BRYAN OK-MARSHALL OK-JOHNSTON OK-
825 PM CDT MON MAY 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR BRYAN...EASTERN MARSHALL AND
SOUTHEASTERN JOHNSTON COUNTIES WILL EXPIRE AT 830 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
NORTHEAST PORTIONS OF BRYAN COUNTY NAMES UNTIL 9 PM.
LAT...LON 3380 9623 3383 9660 3385 9663 3389 9659
3389 9663 3392 9666 3390 9668 3386 9668
3384 9670 3384 9671 3401 9668 3416 9659
3415 9601
TIME...MOT...LOC 0124Z 263DEG 36KT 3416 9656 3402 9662 3391 9669
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 1:52 PM CDT, 5 hours 48 minutes earlier.
Area forecast discussion, May 20, 1:52 PM CDT, 5 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 152 PM CDT MON MAY 20 2013 .DISCUSSION... ...SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS... RAPID THUNDERSTORM DEVELOPMENT IS EXPECTED OVER THE NEXT HOUR OR TWO ALONG THE DRYLINE AND STATIONARY BOUNDARY. THIS WILL MAINLY BE ALONG I44 FROM OKC SOUTHWARD...AND ALONG AND EAST OF I35 NORTH OF OKC. RETURNS ALREADY BEING OBSERVED EAST OF LAWTON. MOST RECENT MESOANALYSIS AND 18Z SOUNDING SUGGEST VERY LARGE HAIL AND THE POSSIBILITY OF TORNADOES ESPECIALLY JUST SOUTH/SW OF METRO NE OF TRIPLE POINT. STORMS SHOULD REMAIN DISCRETE UNTIL LATER TONIGHT...PERHAPS MERGING ACROSS SOUTH CENTRAL/EAST CENTRAL OK PRODUCING VERY HEAVY RAINFALL...HAIL...AND THE THREAT OF DAMAGING WINDS ACROSS SE OK. ANOTHER ROUND OF ELEVATED CONVECTION MAY BE POSSIBLE VERY LATE TONIGHT THROUGH EARLY TOMORROW MORNING AS SHORTWAVE TROUGH IMPACTS THE AREA. COOLER TEMPS ARE EXPECTED TOMORROW WITH THUNDERSTORMS CONTINUING PERHAPS THROUGH THE DAY ACROSS SE OK. A BREAK IN RAIN/THUNDERSTORM CHANCES WILL OCCUR WED...BUT WILL RETURN THURS THROUGH SATURDAY AS SUBTLE SHORTWAVE TROUGHS ROUNDING THE RIDGE AXIS IMPACT THE REGION AND ANOTHER WEAK COLD FRONT ENTERS THE AREA. EXPECT NEAR AVG TEMPS THROUGH THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 64 76 60 84 / 50 30 10 10 HOBART OK 61 82 58 88 / 20 20 10 10 WICHITA FALLS TX 68 82 62 89 / 30 20 10 10 GAGE OK 54 81 53 85 / 20 10 0 10 PONCA CITY OK 59 78 55 80 / 40 20 10 10 DURANT OK 70 78 65 85 / 60 60 40 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 30/03
Hazardous weather outlook, May 20, 12:30 PM CDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...OUTLOOK UNCHANGED
NATIONAL WEATHER SERVICE NORMAN OK
1230 PM CDT MON MAY 20 2013
OKZ004>048-050>052-TXZ083>090-211000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1230 PM CDT MON MAY 20 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. A FEW TORNADOES
ARE EXPECTED.
LOCATION...
THE MODERATE RISK AREA IS SOUTHEAST OF A LINE FROM WICHITA FALLS
TEXAS...TO LAWTON OKLAHOMA...TO EL RENO...TO GUTHRIE...TO
STILLWATER. A SLIGHT RISK AREA SURROUNDS THE MODERATE RISK...
AND IS EAST OF A LINE FROM MUNDAY TO VERNON IN TEXAS...AND
ALTUS...TO WEATHERFORD...TO MEDFORD IN OKLAHOMA.
TIMING...
ALTHOUGH SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM 1 PM THROUGH
MIDNIGHT...THE PEAK HOURS FOR SEVERE WEATHER...INCLUDING TORNADOES...
WILL BE BETWEEN 3 PM AND 8 PM THIS AFTERNOON AND EVENING.
IMPACTS...
TORNADOES...POTENTIALLY STRONG WITH LONG TRACKS...ALONG WITH BASEBALL
SIZED HAIL AND DAMAGING WINDS ARE LIKELY WITH THE STRONGEST STORMS
WITHIN THE MODERATE RISK AREA. PING PONG BALL SIZED HAIL AND WINDS TO
ABOUT 60 MPH ARE EXPECTED WITH THE STRONGER STORMS WITHIN THE SLIGHT
RISK AREA.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM 1 PM UNTIL
MIDNIGHT.
DISCUSSION...
THE WEATHER SITUATION TODAY VERY MUCH RESEMBLES YESTERDAY. WARM...
UNSTABLE AIR WILL AGAIN LIE EAST OF A COLD FRONT/DRYLINE COMBINATION
THAT WILL BE OVER WESTERN AND CENTRAL OKLAHOMA...AND WESTERN NORTH
TEXAS. VERTICAL WIND PROFILES WILL AGAIN SUPPORT ROTATING UPDRAFTS
AND SUPERCELL THUNDERSTORMS...ESPECIALLY IN THE MODERATE RISK AREA.
A SLIGHTLY WEAKER CAPPING INVERSION IS INDICATED...WHICH SUGGESTS
A SLIGHTLY EARLIER BEGINNING OF STORM DEVELOPMENT...COMPARED TO
YESTERDAY. STORMS ARE EXPECTED TO BE FAIRLY SPARSE EARLY IN THE
EVENT...THEN MERGE INTO SMALL CLUSTERS DURING THE EVENING.
LATEST HIGH RESOLUTION NUMERICAL MODEL FORECASTS COUPLED WITH TRENDS
IN OTHER WEATHER DATA SETS SUGGEST THE INTIAL THREAT WILL FOCUS IN
CENTRAL OKLAHOMA IN THE INTERSTATE 44 CORRIDOR...INCLUDING THE OKLAHOMA
CITY METRO AREA. WE EXPECT STORMS TO RAPIDLY DEVELOP AROUND 1 OR 2 PM
IN THESE AREAS AND BECOME SEVERE AS THEY MOVE EAST. THE GREATEST RISK FOR
TORNADOES WILL BE SOUTH OF INTERSTATE 40 AND EAST OF INSTERSTATE 44.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 21.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...NEAR 100 PERCENT.
OTHER HAZARDOUS WEATHER...
HOT...DRY...AND BREEZY CONDITIONS WILL RESULT IN ELEVATED WILDFIRE
POTENTIAL IN WESTERN NORTH TEXAS THIS AFTERNOON AND EARLY EVENING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
SEVERE STORMS WILL BE POSSIBLE AGAIN ON TUESDAY...MAINLY ACROSS THE
SOUTHEAST HALF OF OKLAHOMA. ISOLATED SEVERE STORMS WILL BE POSSIBLE
EACH DAY FROM WEDNESDAY THROUGH FRIDAY. THUNDERSTORMS ARE NOT
CURRENTLY EXPECTED ON SATURDAY AND SUNDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY AND UPDATED AS NEEDED.
CMS/16In the hours before
Local storm report, May 20, 4:56 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
456 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL WICHITA FALLS 33.91N 98.50W
05/20/2013 E1.75 INCH WICHITA TX PUBLIC
5 MILES WEST OF FISHER RD
&&
JPIKELocal storm report, May 20, 5:50 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
550 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL 2 SSE TURNER FALLS 34.40N 97.14W
05/20/2013 E1.00 INCH MURRAY OK EMERGENCY MNGR
&&
KURTZLocal storm report, May 20, 6:32 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
632 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG GENE AUTRY 34.28N 97.04W
05/20/2013 CARTER OK EMERGENCY MNGR
EM REPORTS ROOF BLOWN OFF OF OLD GENE AUTRY GYM.
&&
KURTZLocal storm report, May 20, 6:38 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
638 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL HENRIETTA 33.82N 98.19W
05/20/2013 E1.00 INCH CLAY TX AMATEUR RADIO
&&
JPIKESpecial weather statement, May 20, 6:44 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
644 PM CDT MON MAY 20 2013
OKZ019-025-026-210030-
LOGAN OK-OKLAHOMA OK-LINCOLN OK-
644 PM CDT MON MAY 20 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOGAN...OKLAHOMA AND
SOUTHWESTERN LINCOLN COUNTIES UNTIL 730 PM CDT...
AT 641 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OKLAHOMA
CITY...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM WILL PRODUCE RAPID CHANGES TO WIND SPEED AND
DIRECTION...AND DANGEROUS LIGHTNING...THAT WILL HAMPER FIRE FIGHTING
EFFORTS. PLEASE ADVISE FIRE CREWS IN THE FIELD IMMEDIATELY.
&&
LAT...LON 3538 9755 3538 9757 3553 9766 3579 9730
3553 9703
TIME...MOT...LOC 2341Z 233DEG 22KT 3549 9753
KURTZLocal storm report, May 20, 6:58 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
658 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM TSTM WND GST 2 WNW WAPANUCKA 34.38N 96.46W
05/20/2013 M80 MPH JOHNSTON OK TRAINED SPOTTER
SPOTTER REPORTED TREE BRANCHES DOWN IN AREA
&&
KURTZThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:01 PM CDT | Tornado Warning | OUN | Carter, Love, Marshall | 44 min |
| May 20, 7:19 PM CDT | Tornado Warning | OUN | Johnston, Marshall | 26 min |
| May 20, 7:35 PM CDT | River Flood Warning | OUN | Oklahoma | 3 hr |
| May 20, 7:37 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 68 min |
| May 20, 7:44 PM CDT | Tornado Warning | OUN | Atoka, Coal, Johnston | 46 min |
| May 20, 7:55 PM CDT | Severe Thunderstorm Warning | OUN | Love | 50 min |
| May 20, 8:11 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 49 min |
| May 20, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall | 47 min |
| May 20, 9:06 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston | 39 min |
| May 20, 9:09 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall, Murray | 51 min |
| May 20, 9:17 PM CDT | Special Weather Statement | OUN | Oklahoma | 28 min |
| May 20, 9:30 PM CDT | Areal Flood Advisory | OUN | Carter, Johnston | 3 hr |
| May 20, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 46 min |
| May 20, 10:00 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 45 min |
| May 20, 10:04 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 26 min |
| May 20, 10:25 PM CDT | Tornado Warning | OUN | Atoka | 35 min |
| May 20, 10:33 PM CDT | Special Weather Statement | OUN | Coal | 27 min |
| May 20, 10:38 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 52 min |
| May 20, 10:46 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens | 44 min |
| May 20, 11:20 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 25 min |
| May 20, 11:25 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 50 min |
| May 20, 11:28 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 47 min |
| May 20, 11:50 PM CDT | Special Weather Statement | OUN | McClain | 25 min |
| May 20, 11:58 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes | 47 min |
| May 21, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray | 48 min |
| May 21, 12:13 AM CDT | Severe Thunderstorm Warning | OUN | Pontotoc, Seminole | 47 min |
| May 21, 12:41 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray, Pontotoc | 49 min |
| May 21, 12:49 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc | 41 min |
| May 21, 1:10 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 50 min |
| May 21, 1:33 AM CDT | Special Weather Statement | OUN | Hughes | 27 min |
| May 21, 1:41 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 49 min |
| May 21, 2:16 AM CDT | Special Weather Statement | OUN | Pottawatomie | 29 min |
| May 21, 2:26 AM CDT | Special Weather Statement | OUN | Coal | 34 min |
| May 21, 2:38 AM CDT | Special Weather Statement | OUN | Pottawatomie | 37 min |
| May 21, 3:08 AM CDT | Special Weather Statement | OUN | Hughes | 37 min |
| May 21, 3:12 AM CDT | Special Weather Statement | OUN | Seminole | 33 min |
| May 21, 3:28 AM CDT | Special Weather Statement | OUN | McClain | 32 min |
| May 21, 3:42 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 48 min |
| May 21, 3:56 AM CDT | Special Weather Statement | OUN | Hughes | 34 min |
| May 21, 3:58 AM CDT | Special Weather Statement | OUN | Kiowa | 32 min |
| May 21, 4:29 AM CDT | Special Weather Statement | OUN | Pottawatomie | 31 min |
| May 21, 5:00 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 45 min |
| May 21, 5:25 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 50 min |
| May 21, 6:00 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain | 30 min |
| May 21, 6:29 AM CDT | Special Weather Statement | OUN | Cleveland | 31 min |
| May 21, 7:14 AM CDT | Special Weather Statement | OUN | Tillman | 46 min |
| May 21, 7:16 AM CDT | Special Weather Statement | OUN | Stephens | 44 min |
| May 21, 7:39 AM CDT | Areal Flood Advisory | OUN | Coal, Garvin, Hughes, Johnston, Murray, Pontotoc and 1 more | 3 hr |
| May 21, 7:56 AM CDT | Special Weather Statement | OUN | Cotton, Jefferson, Stephens, Tillman | 49 min |
| May 21, 8:18 AM CDT | Special Weather Statement | OUN | McClain | 27 min |
| May 21, 8:24 AM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 36 min |
| May 21, 8:34 AM CDT | Special Weather Statement | OUN | Atoka | 26 min |
| May 21, 8:40 AM CDT | Special Weather Statement | OUN | Carter, Murray | 35 min |
| May 21, 8:56 AM CDT | Special Weather Statement | OUN | Cleveland | 34 min |
| May 21, 8:58 AM CDT | Special Weather Statement | OUN | Greer, Harmon | 47 min |
| May 21, 9:06 AM CDT | Areal Flood Advisory | OUN | Atoka, Coal | 3 hr |
| May 21, 9:16 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson | 44 min |
| May 21, 9:24 AM CDT | Special Weather Statement | OUN | Cleveland, McClain | 36 min |
| May 21, 9:50 AM CDT | Special Weather Statement | OUN | Jackson | 40 min |
| May 21, 9:54 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson, Kiowa, Washita | 51 min |
| May 21, 10:17 AM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 43 min |
| May 21, 10:18 AM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 42 min |
| May 21, 10:24 AM CDT | Special Weather Statement | OUN | Jackson, Tillman | 51 min |
| May 21, 10:49 AM CDT | Special Weather Statement | OUN | Cleveland | 26 min |
| May 21, 10:58 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Kiowa, Washita | 47 min |
| May 21, 11:10 AM CDT | Special Weather Statement | OUN | Cotton, Jefferson | 50 min |
| May 21, 11:28 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 62 min |
| May 21, 11:30 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, Kingfisher | 45 min |
| May 21, 11:53 AM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 22 min |
| May 21, 11:59 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 46 min |
| May 21, 12:10 PM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 35 min |
| May 21, 12:15 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Murray, Stephens | 45 min |
| May 21, 12:23 PM CDT | Special Weather Statement | OUN | Cleveland, McClain, Pottawatomie | 52 min |
| May 21, 12:25 PM CDT | Special Weather Statement | OUN | Lincoln, Oklahoma | 50 min |
| May 21, 12:45 PM CDT | Special Weather Statement | OUN | Lincoln, Payne | 45 min |
| May 21, 12:49 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Johnston, Marshall, Murray, Pontotoc | 56 min |
| May 21, 12:52 PM CDT | Special Weather Statement | OUN | Garvin, Hughes, Pottawatomie, Seminole | 53 min |
| May 21, 12:53 PM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Love, Marshall, Murray, Pontotoc | 3 hr |
| May 21, 1:20 PM CDT | Special Weather Statement | OUN | Coal, Hughes | 55 min |
| May 21, 1:27 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Coal, Hughes, Johnston, Marshall and 1 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.